# SDR M7K2008F00008

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Potentiometer
- Part number: 116F2C502W253
- Condition: Defective
- Part time: 998 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF 0423083914) A FAULT CODE WAS GENERATED ON SHUTDOWN INDICATING A DEFECT OF THE YAW POTENTIOMETER. A NEW PART WAS INSTALLED AND NO FURTHER FAULT WAS DETECTED.  THIS IS A RECURRING FAILURE FOR THIS PART WHICH HAS EFFECTED THE DISPATCH RELIABILITY FOR THIS MODEL HELICOPTER.  SUGGEST AN OPTIC RATHER THAN A RESISTANCE BASED SENSOR SHOULD BE CONSIDERED AS THE CONTACT POINT IS DAMAGED BY AIRCRAFT VIBRATION WHEN THE AIRCRAFT PEDAL SETTINGS ARE SET FOR CRUISE FLIGHT.  (K)
